question-icon

What causes white patches on face after using Skinlite cream?

default
Posted on Mon, 27 Oct 2014
Question: Hi Doctor, I used Skinlite cream last one week on my face, but now white patches are appearing on my face below eyes. Is it because of any side effect? if yes what should I do?
doctor
Answered by Dr. Nishad BN (1 hour later)
Brief Answer:
White patches on Face

Detailed Answer:
Hi

Thank you for asking Health care magic forum.

I have gone through your query. Skinlite is a combination of hydroquinone tretinoin and mometazone. It can be due to the side effect of hydroquinone or tretinoin content of the cream. If you get exposed to sun while application of this cream you can also get such effects.

In such case you should stop the application of this cream and get a local examination by a dermatologist. In such case I usually advise Corticosteroids like hydrocortisone cream alone for application.

Hope this may help you. Let me know if anything unclear.

Thanks
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Nishad BN (4 hours later)
Thank you doctor,
Could you please suggest some good hydrocortisone cream brands available in XXXXXXX

Thanks,
XXXX
doctor
Answered by Dr. Nishad BN (31 minutes later)
Brief Answer:
Hydrocortisone brands

Detailed Answer:
Hi
Thank you for your follow up query.
Brands like Wycort, Luminosa,Cutisoft are some brands i use.But use the one your doctor prescribe.
Hope this may help you.Let me know if anything unclear.I am happy to help you.
Thanks
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5234 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes white patches on face after using Skinlite cream?

Brief Answer: White patches on Face Detailed Answer: Hi Thank you for asking Health care magic forum. I have gone through your query. Skinlite is a combination of hydroquinone tretinoin and mometazone. It can be due to the side effect of hydroquinone or tretinoin content of the cream. If you get exposed to sun while application of this cream you can also get such effects. In such case you should stop the application of this cream and get a local examination by a dermatologist. In such case I usually advise Corticosteroids like hydrocortisone cream alone for application. Hope this may help you. Let me know if anything unclear. Thanks